# SDR CALA9601589

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT FUSELAGE SKIN DENTED AT STA 416 JUST BELOW AND AFT OF OXYGEN SERVICE DOOR.  THE DENTED AREA WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 1.
